Pricing two dimensional derivatives under stochastic correlation Online publication date: Sat, 28-Feb-2015
by Alexander Alvarez; Marcos Escobar; Pablo Olivares
International Journal of Financial Markets and Derivatives (IJFMD), Vol. 2, No. 4, 2011
Abstract: In this paper, we develop a framework for pricing two dimensional derivatives under stochastic correlation. Closed form approximations for the price of these derivatives are provided based on Taylor's expansions of known price function under constant correlation. Two families of stochastic dynamics for the correlation are considered. The framework is applied in the pricing of spread options and compo options.
Online publication date: Sat, 28-Feb-2015
Go to Inderscience Online Journals to access the Full Text of this article.
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Financial Markets and Derivatives (IJFMD):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org